# SDR SWAA2016071153678

- Difficulty date: June 8, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-7
- Aircraft serial: 29366
- Aircraft time: 28,807 hours, 19,355 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 6550821
- Condition: Corroded
- Location: Bs 298-330
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR THRESHOLD INBOARD ATTACH ANGLE CORRODED BETWEEN BS 298 TO 330, RBL 57.   R & R THE ATTACH ANGLE IAW SRM.
